# SDR DALA1013270917

- Difficulty date: June 11, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N917DE
- Make and model: Doug MD-88
- Aircraft serial: 49958
- Aircraft time: 45,295 hours, 32,835 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT CHECK MX FOUND EMERGENCY LIGHTS AT ROW 1-12 WERE INOPERATIVE. MX FOUND LOOSE WIRE UNDER CARPET NEAR FORWARD GALLEY.  MX REPAIRED WIRE AND OPS CHECK OF LIGHTS NOW CHECK GOOD. (DLM88101511)
